# SDR 98ZZZX83

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AP
- Make and model: Bell 407
- Aircraft serial: 53020
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Asy
- Part number: 407010150101A
- Condition: Defective
- Location: M/R Head
- Part time: 88 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND M/R FRAHM ASSY HAD LOOSE SPRINGS.  REPLACED WITH NEW FRAHM FROM BELL HELICOPTER.
